Asymptotic number of forests from unrooted trees
Matematičeskie zametki, Tome 43 (1988) no. 5, pp. 672-684
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_43_5_a10,
author = {V. E. Britikov},
title = {Asymptotic number of forests from unrooted trees},
journal = {Matemati\v{c}eskie zametki},
pages = {672--684},
year = {1988},
volume = {43},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_43_5_a10/}
}
V. E. Britikov. Asymptotic number of forests from unrooted trees. Matematičeskie zametki, Tome 43 (1988) no. 5, pp. 672-684. http://geodesic.mathdoc.fr/item/MZM_1988_43_5_a10/